Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Stochastic Comparisons of Random Minima and Maxima

Moshe Shaked and Tityik Wong
Journal of Applied Probability
Vol. 34, No. 2 (Jun., 1997), pp. 420-425
DOI: 10.2307/3215381
Stable URL: http://www.jstor.org/stable/3215381
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stochastic Comparisons of Random Minima and Maxima
Preview not available

Abstract

Let X1, X2,⋯ be a sequence of independent random variables and let N be a positive integer-valued random variable which is independent of the Xi. In this paper we obtain some stochastic comparison results involving min{X1, X2,⋯, XN} and max{X1, X2,⋯, XN}.

Page Thumbnails

  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425